# SDR AALA202311308183

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 43,202 hours, 18,144 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT LEVEL OFF THE LEFT WING TANK WAS 600 LBS LESS THAN THE RIGHT. TOTAL FUEL QUANTITY WAS EXACTLY AS EXPECTED.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
